MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN IMMUNOASSAY
Catalog Number 08445605190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for online tdm vancomycin gen.3 (vanc3) on a cobas pro c 503 analytical unit.The initial result was 6.64 ug/ml.This result was reported outside of the laboratory.An additional result of 6.68 ug/ml was also provided for this sample.On (b)(6) 2022 a new sample was obtained and the results were 14.7 ug/ml and 14.8 ug/ml.These results were reported outside of the laboratory.Due to these results, the initial result was questioned.On (b)(6) 2022 the original sample was repeated and the result was 9.63 ug/ml.This result was not reported outside of the laboratory.The c503 unit serial number was (b)(4).
 
Additional Manufacturer Narrative
The customer submitted both samples for investigation where the result from the original sample ((b)(6) 2022) was 9.9 ug/ml and the result from the 2nd sample ((b)(6) 2022) was 14.1 ug/ml.Calibration and qc were acceptable.The reaction monitors provided were for the repeat result from the original sample and the 2nd sample.The reaction monitor was not provided for the original result in question.Since calibration and qc were acceptable, both a general reagent and instrument issue can be excluded.The investigation determined the event was consistent with a sample pipetting issue which may be related to a pre-analytical issue.
 
Additional Manufacturer Narrative
The component code was updated.

Brand Name
ONLINE TDM VANCOMYCIN GEN.3
Common Device Name
VANCOMYCIN IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15402131
Report Number1823260-2022-02786
Device Sequence Number12026247
Product Code LEH
UDI-Device Identifier07613336157800
UDI-Public07613336157800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number08445605190
Device Lot Number61931701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown